I am on Dexamfetamine 30 mg a day? Not listed as a possible side effect. Thanks.
Normally one will lose appetite while on this med especially when you start taking it. Some people take it for years have no change in their appetite or even feel more hungry. Before taking it, they lack of energy and after taking it for a while, their energy level is higher and can be hyper. They do much more than before and resulting in more food intake. If weight gain is not listed as a side effect, it doesn't mean the med will not make one increase their appetite. Not likely, but possible.
- Dextroamphetamine Information for Consumers
- Dextroamphetamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dextroamphetamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2010 • 4 answers
Posted 20 Mar 2010 • 7 answers
Posted 16 May 2014 • 20 answers
Posted 19 Oct 2014 • 4 answers
Posted 3 Nov 2014 • 2 answers